# SDR AALA980097

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp Holder
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LHR - DURING MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT ROW 31B WOULD NOT ILLUMINATE.  RECONNECTED LAMP HOLDER AND RESECURED WIRES AT SEAT ROW 31B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
